# SDR GTIA020429

- Difficulty date: May 6, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FOUND EMERGENCY LIGHTS ON THE FLOOR INOPERATIVE FROM ROW 1 TO ROW 8.  REPAIR WIRING PER MM 20-50-01.  OPS CHECK OK PER MM 33-50-00.  (M)
